# SDR CA160119008

- Difficulty date: October 11, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 1420 · Electrical Connectors
- Part: Spacer
- Part number: 27478012
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED TO BELL:  AFTER COMPLETION OF TB 407-15-115 FADEC REVERTED TO MANUAL MODE DURING FLIGHT DUE TO THE CONNECTION ON THE BACK OF THE FADEC MODE SWITCH BEING LOST. WHEN INSTALLING SPACER PER TB ON INSTRUMENT PANELS WITH OVERLAYS INSTALLED THE PIN ENGAGEMENT IN THE SOCKET OF THE FADEC MODE SWITCH WILL BE MINIMAL AND VIBRATION CAN CAUSE A LOSS OF GROUND SIGNAL TO THE FADEC CAUSING THE FADEC TO REVERT TO MANUAL MODE. SEE PICTURE (TC# 20160119008)
